# SDR SWAA2022113076657

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 69,711 hours, 41,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY LIGHT BATTERY PACK FAILED A CAPACITY TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-51-06.
